MathSciNet Relay Station
MathSciNet bibliographic data
MR620351 (83m:47008) 47A20 (47D05)
Stochel, Jan A note on general operator dilations over $\ast $-semigroups. Bull. Acad. Polon. Sci. Sér. Sci. Math. 28 (1980), no. 3-4, 149–153 (1981).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement